# SDR SWIA95784

- Difficulty date: November 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N213SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120277
- Engine: Pwa PW118A
- System (JASC): 3150 · Central Warning
- Part: Aural Warning
- Condition: Sounded
- Location: Cockpit
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

ON TAKEOFF ROLL, TRIM AURAL WARNING SOUNDED,   ABORTED TAKEOFF.  RESET AURAL WARNING CIRCUIT BREAKER, OPS CHECKS GOOD.
